Related Questions

How much time can I tan my face if I'm using acne medication?

Tanning and Acne. First, we don't know what "acne medications" you are on. Second, You absolutely cannot expose your face to UV light to "tan". You will have significant breakouts and hyper pigmentation. But I'm sure your doctor has reviewed this with you before. Read more...

Any way to prevent dry face from acne medication?

Moisturize. I have patients use cera ve cream. Get it at walmart . Also sometimes i will have patients use 1%hydrocortisone ointment . Read more...

What to do if my face turning red after using acne medication?

That's good. The over-the-counter remedies that work do this. If this is more than you can tolerate, reduce the frequency / strength and contact your physician who may be able to add something that will clear you. Read more...

My acne medication makes my face itchy. Should I discontinue using it and switch to something else?

Your choice. You have several different topical options, but if you're using either topical benzoyl peroxide or a retinoic acid derivative or salicylic acid, see if you can't tolerate the itching; it's good to use these r'x as tolerated and go on to prescription rx only if you really need to. Or you can try reducing the frequency of application. Read more...

Does the acne medication gel ziana make your face look a lot lighter?

It may. It's a mix of clindamycin and retinoic acid. It's quite good for acne that's not terribly severe. The retinoic acid smooths out the skin fibers over time. Read more...

My strong acne medication is causing serious skin peeling on face. Is this normal?

Dryness with meds. Applying an oil free hypoallergenic moisturizer after each cleansing and medication application can help prevent excessive dryness when using facial medications. Some people find that they need to start using medications slowly (skipping days) in the beginning while your skin is adapting to the formulation. Read more...
Yes. You fail to name this "strong" medication. Tretinoin?? Consult your dermatologist. There are many acne preps at different strengths. They are tricky to use and require expert advise & supervision. They may fail because patients do not know how to use them or what to expect. Read more...